# SDR HALA2018102400539

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 27,551 hours, 64,821 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Severed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - RIGHT WING NR 5 SLAT RETRACT CABLE (204A) FOUND SEVERED. REPAIR IN WORK.
